# SDR DALA2014092805306

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 33,795 hours, 23,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT, LONGERON 20L CRACKED AT FORWARD FASTENER.  CUTOUT CRACKED AREA.  FABRICATED AND INSTALLED PARTS IAW SRM 53-10-02, FIG 9.
